# SDR IXXA20220051105

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 3722
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 113T22511
- Part serial: 3722
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INNER TUBE CORRODED AND PITTED
